Mucinex Products
    MUCINEX Multi-Action Cold & Sinus test
    MUCINEX Multi-Action Cold & Sinus test

    MUCINEX® Multi-ActionTM Cold & Sinus

    Mucinex® Multi-Action™ helps relieve your cold and flu symptoms in 1 simple solution*

    Product features

    • 200 mg Guaifenesin to help loosen mucus and make coughs more productive. See ingredients section for full list of active ingredients.
    • One dose for cold & flu symptoms
    • Relief* from chest and nasal congestion; sinus pressure, headaches and fever.

    Product description

    Sometimes you are sick with more than just chest congestion. Get Multi-Symptom relief* with Mucinex® Multi-ActionTM Cold & Sinus Caplets , for headache relief and to help break up mucus to relieve chest and sinus congestion.

    *Temporarily relieves symptoms of nasal and chest congestion due to common cold; fever; minor aches and pains; sore throat pain; cough; sinus pressure.

    Product Features
    200 mg Guaifenesin to help loosen mucus and make coughs more productive. See ingredients section for full list of active ingredients.|One dose for cold & flu symptoms|Relief* from chest and nasal congestion; sinus pressure, headaches and fever.

    Product description

    Sometimes you are sick with more than just chest congestion. Get Multi-Symptom relief* with Mucinex® Multi-ActionTM Cold & Sinus Caplets , for headache relief and to help break up mucus to relieve chest and sinus congestion.

    *Temporarily relieves symptoms of nasal and chest congestion due to common cold; fever; minor aches and pains; sore throat pain; cough; sinus pressure.

    Ingredients

    Active ingredients and purposes: (in each caplet)
    - Acetaminophen (325 mg) --- Pain reliever
    - Guaifenesin (200 mg) --- Expectorant
    - Phenylephrine Hydrochloride (5 mg) --- Nasal decongestant

    Inactive ingredients: Croscarmellose sodium, crospovidone, FD&C Red #40 aluminum lake, FD&C Yellow #6 aluminum lake, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, talc, titanium dioxide.

    Storage instructions

    Do not store above 25°C.

    Usage Information

    Directions for use:
    - Do not crush, chew or break tablet.
    - Take with full glass of water.
    - Adults and children 12 years and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours.
    - Do not take more than directed (see liver warnings).
    - Children under 12 years of age: Do not use.
    KEEP OUT OF REACH OF CHILDREN

    Safety Information

    WARNINGS:

    ■ Liver Warning: Acetaminophen may cause severe or possibly fatal liver damage if you take more than the recommended dose in 24 hours / with other drugs containing acetaminophen / while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include: yellow skin or eyes / dark urine / sweating / nausea / vomiting / stomach pain / unusual tiredness / loss of appetite.

    ■ Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening / blisters / rash.

    If any of these symptoms occur, stop use and seek medical help right away.
    - Do not use with any other drug containing acetaminophen or other cough and cold medication / if you are allergic to acetaminophen or other ingredients in this product.
    - If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist / with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson's disease) or for 2 weeks after stopping the MAOI drug.
    - Ask a doctor or pharmacist before use if you have a persistent cough such as occurs with smoking, asthma or emphysema a cough with excessive phlegm / mucus difficulty breathing or other chronic lung conditions. These could be signs of a serious condition liver, kidney, heart, thyroid disease / diabetes / blood pressure / difficulty urinating / take the blood thinning drug warfarin / are pregnant or breastfeeding

    ■ Stop use and ask a doctor if pain lasts for more than 5 days / fever lasts more than 3 days / sore throat pain lasts more than 2 days / symptoms worsen or last more than 7 days / you develop a fever (>38°C), rash, or persistent headache / headache that won’t go away / you cough up thick yellow or green mucus / you are: nervous / dizzy / can't sleep.
    ■ Keep out of reach of children. This package contains enough drug to seriously harm a child. In case of overdose, call a Poison Control centre or get medical help right away. Quick medical attention is critical for adults and children even if you do not notice any signs or symptoms.
    Product code:
    63824-95485-00

    Rating and reviews

    Categories
    Find your product